# SDR AALA20120202AFW01

- Difficulty date: January 23, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 40,550 hours, 4,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 8597
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BATTERY PACK FAILED 10 MINUTE CAPACITY CHECK.  REPLACED BATTERY PACK M33401.
